# SDR SWIA2019021945533

- Difficulty date: February 19, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 44,895 hours, 38,716 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Noisy
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE UPON T/O WITH LOUD CLANKING NOISES. WHEN BRINGING THE GEAR DOWN FOR LANDING, LOUD CLANKING SOUND COULD BE HEARD AGAIN. (FLT#5011) CLOSED PERFORMED OPERATIONAL CHECK IAW AMM. SWUNG ALL LANDING GEARS MULTIPLE TIMES. COULD NOT DUPLICATE PROBLEM. OPS CHECK GOOD AT THIS TIME.
